# SDR SCNA20240708264

- Difficulty date: July 3, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N825SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34410
- Aircraft time: 52,574 hours, 29,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Detached
- Location: Row 12d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12D EMERGENCY EXIT LIGHT COMING OFF FLOOR. SECURED FLOOR PROXIMITY LIGH AT ROW 12D REF AMM 33-51-15. OK FOR SERVICE
